It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • Vomited Blood after taking just 2 tylenol pills

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-11-2015, 04:40 AM   #1
    GoMets1984
    Junior Member
    (male)
     
    Join Date: Oct 2015
    Posts: 12
    GoMets1984 HB User
    Vomited Blood after taking just 2 tylenol pills

    Hello everyone,

    First time poster and visitor and I had an issue I wanted to discuss here and was hoping maybe someone can shine some light on what may be going on

    I was dealing with a headache that wouldnt go away (several hours) and decided to take tylenol, instead of motrin, to get rid of it. Overall, my usage of tylenol is rare (maybe 4 pills in the last 3 or so years) and same goes for motrin. Usually dont need to take anything as pain tolerance is pretty high so I just deal, plus I dont like meds.

    Anyways, so I took 2 Tylenol pills (i believe 500mg each) in hopes that the headache goes away, as it was taking too long and I had some work to get done. Before taking the pills, I also felt a little jelly leg (some weakness one would feel when sick) and some nausea, and figured I could be coming down with something. After taking the pills, I felt like I needed to vomit and about a half hour later, I vomited. It was just a little bit of vomit, looked to be about an ounce but it was entirely bright red, nothing like Ive ever vomited before; typically pinkish red, green or yellowish vomit. I believe it was blood, for a few reasons, one of which was the obvious one... it tasted very metallic, like when you cut your gums and start to bleed, same taste.

    I wanted to know, is this normal? Im feeling much less nauseous and headache is gone, but I am still a little weak and still feel like I might vomit again.

    Im thinking that maybe the headache, nausea and general weakness, is due to me possibly catching a cold or something but vomiting blood? Cant say that ive ever had that happen and not sure if its related. I did just read up that one could vomit blood from tylenol use but it was my first 2 pills in years and overall, i almost never take tylenol. Could it be acid reflux?

    Anyways, thats pretty much what happened and im hoping someone can shed some light on whats going on. Thanks

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-12-2015, 03:30 AM   #2
    jw994
    Senior Member
    (female)
     
    Join Date: Apr 2014
    Location: North Carolina
    Posts: 139
    jw994 HB Userjw994 HB Userjw994 HB Userjw994 HB Userjw994 HB User
    Re: Vomited Blood after taking just 2 tylenol pills

    I have had acid reflux on and off for years and I have never spit up blood. You may need to go to your doctor to be checked for an ulcer and possible h. Pylori infection. It can be treated with a combination antibiotics and acid reflux medicine.

     
    Reply With Quote
    Old 10-12-2015, 06:55 PM   #3
    noevr
    Senior Veteran
    (female)
     
    Join Date: Feb 2007
    Location: Chester, VA
    Posts: 2,200
    noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
    Re: Vomited Blood after taking just 2 tylenol pills

    Hi I would definitely see a gastrologist so they setup a upper endoscopy (look inside your tummy with camera) under sedation. Could be a small ulcer. Cathy

     
    Reply With Quote
    Old 06-02-2016, 10:29 AM   #4
    GoMets1984
    Junior Member
    (male)
     
    Join Date: Oct 2015
    Posts: 12
    GoMets1984 HB User
    Re: Vomited Blood after taking just 2 tylenol pills

    thank you all for the reply and sorry for the late response. It seemed to be a one time thing. Probably some acid reflux. Anyways, all is well and thanks again everyone.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:48 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!